# SDR DJFA20120701001

- Difficulty date: July 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N463LX
- Make and model: Beech 400A
- Aircraft serial: RK426
- Aircraft time: 4,919 hours, 4,186 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, CREW REPORTED EXCESSIVE PRESSURE REQUIRED TO OPERATE THE BRAKES WITH THE ANTI-SKID SYS ACTIVATED.  DEACTIVATION OF THE ANTI-SKID SYSTEM RESULTED IN NORMAL BRAKING ACTION.  MX FOUND THAT THERE WAS EXCESSIVE AIR IN THE LINES.  SYS WAS BLED AND NO FURTHER FAILURES WERE REPORTED.
